# SDR FDEA200907012437

- Difficulty date: July 1, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 15,814 hours, 8,455 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A5796011320000
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP RIB 25-A IN CRACKED IN THE UPPER RADIUS OF THE HORIZONTAL   UPPER FLANGE.  REMOVED SKIN; RIB 24; RIB 25A AND 6EA. WEBS IAW SRM 51-40-21, PARA 7.  INSTALLED NEW RIB 25A ; OLD RIB 24; THE 6 EA. WEBS AND THE SKIN IAW SRM 51-40-21.
